# SDR JJBA20251111052

- Difficulty date: July 25, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 49,133 hours, 31,159 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Cowling
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COWLING LWR SKIN HAS MULTIPLE PROTRUDING DENTS NEAR THE APU DRAIN. RECONTOURED APU COWLING LWR SKIN NEAR THE APU DRAIN TO REMOVE MULTIPLE PROTRUDING DENTS. PERFORMED HFEC.
